# SDR DALA2017030701853

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 49,042 hours, 16,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EMERGENCY LIGHT INOPERATIVE AT ROW 43.  REMOVED AND REPLACED THE LIGHT ASSY IAW AMM 33-50. OPS CHECKED GOOD.
